# SDR 98ZZZX2665

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133Z
- Make and model: Beech 58P
- Aircraft serial: TJ367
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001075
- Condition: Cracked
- Location: H Stab Lt Sup
- Part time: 4,400 hours
- Stage of operation: IN
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

UPON INPSECTION, THE HORIZONTAL STABILIZER LEFT SUPPORT AFT CHANNEL WAS FOUND CRACKED IN THE UPPER AND LOWER BEND RADII.  THE CHANNEL HAD A LARGE BOW FROM TOP TO BOTTOM AND WAS NOT RESTING AGAINST THE SPAR.  POORLY FIT.  (FROM MFG).
